# SDR DALA1035639855

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 146
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND E & E COMPARTMENT LT SIDE STA 146 CUTOUT WEB IS CRACKED. STOP DRILLED END OF CRACK, HFEC INSP IAW NDT SPM 06-10-01.  VERIFIED CRACK CONTAINED. FABBED DOUBLER AND INSTALLED REPAIR IAW 53-01, FIG 2.
